Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index
Search

Authors
Referees

Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

P. M. Akhmet'ev

  • P. M. Akhmet'ev, E. A. Kudryavtseva and A. Yu. Smirnov, A generaliżation of the Arnol'd inequality in MHD, Vol. 52, No. 1/2, 5-14, 2016 [Abstract] [PDF]

  • P. M. Akhmet'ev, Solution of the electromagnetic field equations for a three-dimensionally nonuniform conducting medium, Vol. 29, No. 2, 15-20, 1993; English translation: Magnetohydrodynamics, Vol. 29, No. 2, 116-121, 1993 [PDF] [PDF]

  • P. M. Akhmet'ev, Second random-variation moments of the geomagnetic field, Vol. 29, No. 1, 3-12, 1993; English translation: Magnetohydrodynamics, Vol. 29, No. 1, 1-10, 1993 [Abstract] [PDF] [PDF]


Copyright: Institute of Physics, University of Latvia
ISSN (electronic edition): 1574-0579; ISSN (printed edition): 0024-998X